# SDR CA141120025

- Difficulty date: November 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: M850522
- Condition: Damaged
- Location: Hyd Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PREMATURE FAILURE OF BLUE CUSHION ON P-CLAMP M85052/2.  LACK OF CUSHION CAUSED CLAMP CHAFING INTO THE HYDRAULIC LINE AND DAMAGING THIS LINE, HYDRAULIC LEAK SYS NR 3, LEAKAGE.  THE CUSHION USED ON HYDRAULIC LINE SHOULD BE ETHYLENE PROPYLENE RUBBER, COLOR PURPLE IAW MIL-DTL-85052/2C SPECIFICATION. IT WAS FOUND THAT CURRENT P-CLAMP, PN M85052/2 IS BEING MADE AVAILABLE IN BOTH BLUE AND PURPLE COLOR. THIS CONDITION IS UNDER MFG INVESTIGATION.
